Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 38, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Aug 18, 2014, 6:17 AM CDT for Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2014, 6:17 AM CDT (11:17 UTC)
- Expired
- Aug 18, 2014, 11:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 27 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:25 AM CDT | HEAVY RAIN 4.9 | 5 Se Sewanee, TN | 24 HOUR RAINFALL THROUGH 725 AM. |
| Aug 18, 7:40 AM CDT | FLASH FLOOD | 2 Nnw Winchester, TN | PORTIONS OF OLD ESTILL SPRINGS ROAD GOING INTO THE WINCHESTER AREA WAS CLOSED. |
| Aug 18, 7:40 AM CDT | HEAVY RAIN 3.88 | Winchester, TN | 3.88 INCHES OF RAINFALL WAS REPORTED IN 4 HOURS. |
| Aug 18, 10:31 AM CDT | FLASH FLOOD | 2 Ene Winchester, TN | PORTIONS OF MODENA ROAD NEAR DECHERD IS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 83 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 550 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
895
WGUS54 KHUN 181117
FFWHUN
TNC051-103-127-181415-
/O.NEW.KHUN.FF.W.0038.140818T1117Z-140818T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
617 AM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN MIDDLE TENNESSEE...
FRANKLIN COUNTY IN MIDDLE TENNESSEE...
CENTRAL MOORE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 915 AM CDT
* AT 615 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH INTENSE
RAINFALL CONTINUOUSLY DEVELOPING OVER MOST OF FRANKLIN
COUNTY...SOUTHEAST LINCOLN COUNTY...AND MOORE COUNTY. TWO TO FOUR
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY
OCCURRING OR WILL BEGIN SOON.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3525 8589 3522 8586 3499 8586 3499 8644
3532 8642
$$
KULA5 follow-up statements
726
WGUS74 KHUN 181307
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
807 AM CDT MON AUG 18 2014
TNC051-103-127-181415-
/O.CON.KHUN.FF.W.0038.000000T0000Z-140818T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-FRANKLIN TN-MOORE TN-
807 AM CDT MON AUG 18 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHEASTERN LINCOLN...FRANKLIN AND CENTRAL MOORE COUNTIES...
AT 807 AM CDT...DOPPLER RADAR INDICATED PERSISTENT THUNDERSTORMS
PRODUCING HEAVY RAIN OVER SOUTHERN PORTIONS OF
LINCOLN...FRANKLIN...AND MOORE COUNTIES. A COUPLE OF ROADS NEAR
WINCHESTER HAVE BEEN CLOSED DUE TO HIGH WATER...AND THERE ARE
SEVERAL REPORTS OF 3 TO 5 INCHES OF RAIN ESPECIALLY IN FRANKLIN
COUNTY.
ANOTHER ROUND OF BRIEF HEAVY RAIN IS POSSIBLE THROUGH 915 AM
CDT...WHICH COULD PRODUCE ANOTHER QUICK HALF INCH TO INCH OF
RAINFALL. THIS WILL CAUSE ANY ONGOING FLOODING TO WORSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3525 8589 3522 8586 3499 8586 3499 8644
3532 8642
$$
BCC157
WGUS54 KHUN 181346
FFWHUN
TNC051-103-127-181615-
/O.EXT.KHUN.FF.W.0038.000000T0000Z-140818T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
846 AM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN MIDDLE TENNESSEE...
FRANKLIN COUNTY IN MIDDLE TENNESSEE...
CENTRAL MOORE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1115 AM CDT
* AT 842 AM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS
PRODUCING HEAVY RAIN ARE BEGINNING TO EBB ACROSS SOUTHERN
FRANKLIN...LINCOLN...AND MOORE COUNTIES. RADAR ESTIMATES THAT MORE
THAN 3 INCHES OF RAIN HAS FALLEN IN THE LAST 3 HOURS ALONE...WITH
UP TO 6 INCHES OF RAIN LIKELY SINCE RAIN BEGAN OVERNIGHT. AT LEAST
ONE ROAD HAS BEEN CLOSED NEAR WINCHESTER DUE TO HIGH WATER.
WHILE THE RAIN MAY BE SUBSIDING...CONTINUED RUNOFF WILL CONTINUE
TO CREATE A FLASH FLOOD THREAT THROUGH 1115 AM CDT...ESPECIALLY IN
HILLY TERRAIN NEAR THE ALABAMA STATE LINE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WINCHESTER...LYNCHBURG...DECHERD...ESTILL SPRINGS...COWAN...
MONTEAGLE...HUNTLAND...TIMS FORD LAKE...SEWANEE AND ANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3525 8589 3522 8586 3499 8586 3499 8644
3532 8642
$$
BCC216
WGUS74 KHUN 181446
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
946 AM CDT MON AUG 18 2014
TNC051-103-127-181615-
/O.CON.KHUN.FF.W.0038.000000T0000Z-140818T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-FRANKLIN TN-MOORE TN-
946 AM CDT MON AUG 18 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN LINCOLN...FRANKLIN AND CENTRAL MOORE COUNTIES...
AT 946 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA FROM NEAR WINCHESTER...EXTENDING
EAST TO SEWANEE...THEN FURTHER SOUTH TO NEAR SHERWOOD TENNESSEE.
ANOTHER ONE TO TWO INCHES OF RAINFALL IS POSSIBLE ACROSS THESE AREAS
THROUGH 1115 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3525 8589 3522 8586 3499 8586 3499 8644
3532 8642
$$
TT808
WGUS74 KHUN 181605
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1105 AM CDT MON AUG 18 2014
TNC051-103-127-181615-
/O.CON.KHUN.FF.W.0038.000000T0000Z-140818T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1105 AM CDT MON AUG 18 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHEASTERN LINCOLN...FRANKLIN AND CENTRAL MOORE COUNTIES...
AT 1105 AM CDT...THE STORMS THAT PRODUCED SOME FLASH FLOODING HAD
MOVED EAST OF THE WARNED AREA. SOME RESIDUAL RUN OFF FROM THE HEAVY
RAINFALL WAS CONTINUING...BUT FLASH FLOODING IS EXPECTED TO END BY
THE FLASH FLOOD WARNING EXPIRATION TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3525 8589 3522 8586 3499 8586 3499 8644
3532 8642
$$
TT564
WGUS74 KHUN 181617
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1117 AM CDT MON AUG 18 2014
TNC051-103-127-181625-
/O.EXP.KHUN.FF.W.0038.000000T0000Z-140818T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1117 AM CDT MON AUG 18 2014
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LINCOLN...FRANKLIN AND
CENTRAL MOORE COUNTIES HAS EXPIRED...
FLOOD WATERS HAVE RECEDED ENOUGH THAT THERE IS NO LONGER EXPECTED TO
BE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3525 8589 3522 8586 3499 8586 3499 8644
3532 8642
$$
TTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 4:25 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 18, 4:25 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 425 AM CDT MON AUG 18 2014 .DISCUSSION... CONVECTIVE CELLS HAVE BEEN DEVELOPING ACROSS THE NRN/WRN PARTS OF THE CNTRL TN VALLEY OVER THE PAST COUPLE OF HRS...WITHIN A LIGHT WNW FLOW REGIME. THIS ACTIVITY WAS BEING DRIVEN BY A WEAK EMBEDDED UPPER DISTURBANCE TRAVERSING ACROSS THE REGION. ADDITIONAL CONVECTION IS XPCTED LATER TODAY...AS A SECONDARY WAVE OVER THE MID SOUTH/LOWER MS VALLEY REGIONS TRANSLATES EWD...RESULTING IN NUMEROUS SHOWERS/TSTMS. WHILE MOISTURE PROFILES LOOK TO BE FAIRLY DENSE NOW AOA H5 THEREBY SOMEWHAT MITIGATING THE THREAT FOR SUDDEN MICROBURSTS...NEAR ZONAL TRANSPORT WINDS AROUND 20KT DOES SUPPORT POSSIBLE CELL TRAINING OF TSTMS. THIS ALREADY LOOKS TO BE DEVELOPING ACROSS SRN MID TN...AND MAY VERY WELL BECOME A THREAT FOR THE REMAINDER OF THE AREA AS THE DAY PROGRESSES. AT THE SFC...A WEAK COLD FRONT IS POSITIONED FROM THE OH VALLEY WWD INTO THE MID PLAINS...WITH THE LATEST MODEL RUNS SUGGESTING THE BOUNDARY REMAINING FAIRLY STAGNANT WELL INTO TUE. CONVECTIVE ACTIVITY SHOULD BEGIN TO GRADUALLY TAPER OFF FROM W TO E THIS EVENING...WITH THE PASSAGE OF THE UPPER DISTURBANCE TO THE ESE. WITH THE FLOW PATTERN REMAINING OUT OF THE NW...ISO SHOWERS/TSTMS WILL AT LEAST REMAIN IN THE FORECAST INTO WED...WITH THE 00Z GLOBAL MODELS HINTING AT SOME ADDITIONAL UPPER WAVES IMPACTING PORTIONS OF THE AREA...BEFORE STRONG UPPER RIDGING OUT OF THE CNTRL/SRN PLAINS STARTS TO TRANSLATE EWD. OVERALL CONDS SHOULD BEGIN TO IMPROVE ON WED WITH THE UPCOMING SFC/UPPER HIGH. LATTER HALF OF THE MODEL GUIDANCE IN FACT HAS AFTERNOON TEMPS CLIMBING WELL INTO THE MID 90S BY MID WEEK...AS THE CENTER OF THE UPPER RIDGE BECOMES ENTRENCHED ACROSS THE CNTRL GULF COAST. AFTERNOON HEAT INDICES BOTH WED AND THU MAY EXCEED THE 100F MARK BY A COUPLE OF DEGREES...BEFORE SLIGHTLY DRIER AIR PERHAPS FILTERS INTO THE AREA. 09 && .AVIATION... /ISSUED 1145 PM CDT SUN AUG 17 2014/ FOR 06Z TAFS...WITH LOSS OF DAYTIME HEATING SHRA/TSRA COVERAGE WILL CONTINUE TO DECREASE OVERNIGHT AT THE TAF SITES. HOWEVER AS ANOTHER WEAK UPPER WAVE APPROACHES THE CWA MONDAY MORNING (ARND 15Z/16Z) THE CHC OF SHRA/TSRA WILL INCREASE ACROSS THE CWA. SHRA/TSRA WILL TAPER OFF BY 04Z MONDAY NIGHT AS THE UPPER WAVE MOVES EAST OF THE TN VALLEY. MAINLY VFR CONDITIONS WILL PREVAIL OVER TAF SITES THRU 04Z MONDAY NIGHT (EXCEPT MVFR IN TSRA). AFTER 04Z EXPECT MAINLY MVFR CONDITIONS DUE TO LOW CEILINGS. 07 && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 89 71 90 72 / 60 30 20 20 SHOALS 87 70 91 72 / 60 30 20 20 VINEMONT 87 70 88 71 / 60 30 20 20 FAYETTEVILLE 86 68 88 70 / 60 30 20 20 ALBERTVILLE 84 69 86 71 / 60 40 20 20 FORT PAYNE 86 69 89 71 / 60 40 20 20 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Aug 18, 3:43 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 343 AM CDT MON AUG 18 2014 ALZ001>010-016-TNZ076-096-097-182100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 343 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NUMEROUS CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THIS MORNING INTO THE AFTERNOON HOURS...AND END TONIGHT. RAINFALL WILL BE HEAVY AT TIMES...AND IN SOME CASES COULD CAUSE SIGNIFICANT PONDING OF WATER OR BRIEF FLASH FLOODING IN POOR DRAINAGE AREAS. GUSTY WINDS AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED THUNDERSTORMS ARE EXPECTED ON TUESDAY INTO WEDNESDAY. HOT AND MUGGY CONDITIONS ARE EXPECTED FOR THE BALANCE OF THE WEEK. AFTERNOON HIGH TEMPERATURES WILL REACH THE LOWER TO MIDDLE 90S AND HEAT INDEX VALUES MAY APPROACH OR EXCEED 100 DEGREES. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 18, 4:01 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
401 AM CDT MON AUG 18 2014
TNZ076-096-097-181000-
MOORE TN-FRANKLIN TN-LINCOLN TN-
401 AM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR MOORE...NORTHERN FRANKLIN AND
NORTHERN LINCOLN COUNTIES UNTIL 500 AM CDT...
AT 359 AM CDT...DOPPLER RADAR INDICATED CLUSTERS OF THUNDERSTORMS
PRODUCING INTENSE RAINFALL ACROSS NORTHERN LINCOLN...MOORE AND
FRANKLIN COUNTIES...MOVING EAST AT 35 MPH. ADDITIONAL THUNDERSTORMS
WILL BE MOVING INTO THE AREA OVER THE NEXT HOUR.
BRIEF GUSTY WINDS OF 25 TO 35 MPH...FREQUENT LIGHTNING...AND INTENSE
DOWNPOURS ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...LYNCHBURG...DECHERD...ESTILL SPRINGS...COWAN...
MONTEAGLE...PETERSBURG...TIMS FORD LAKE...SEWANEE AND HOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL WILL LEAD TO MINOR FLOODING ON ROADS AND IN
LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IF HEAVY RAINS PERSIST IN THESE AREAS...A FLASH FLOOD WARNING MAY BE
REQUIRED.
&&
LAT...LON 3538 8625 3537 8628 3534 8624 3533 8620
3536 8616 3535 8608 3529 8592 3522 8586
3515 8587 3523 8683 3526 8683 3525 8675
3531 8668 3533 8660 3537 8659 3536 8649
3533 8646 3532 8642 3535 8641 3540 8628
TIME...MOT...LOC 0859Z 273DEG 29KT 3527 8635
KULASpecial weather statement, Aug 18, 4:48 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 448 AM CDT MON AUG 18 2014 ALZ006-009-181030- MADISON AL-JACKSON AL- 448 AM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MADISON AND WEST CENTRAL JACKSON COUNTIES UNTIL 530 AM CDT... AT 447 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHERN HUNTSVILLE...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH AND INTENSE DOWNPOURS WILL OCCUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...REDSTONE ARSENAL...OWENS CROSS ROADS...GURLEY... WOODVILLE...MARSHALL SPACE FLIGHT CENTER...UNIVERSITY OF ALABAMA IN HUNTSVILLE...ALABAMA A AND M UNIVERSITY...PLEASANT GROVES AND PAINT ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3461 8669 3476 8668 3487 8620 3462 8619 TIME...MOT...LOC 0947Z 270DEG 41KT 3470 8660 KULA
Special weather statement, Aug 18, 5:06 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 AM CDT MON AUG 18 2014
ALZ005>007-181045-
MORGAN AL-MADISON AL-LIMESTONE AL-
506 AM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...SOUTHWESTERN
MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 545 AM CDT...
AT 505 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PRICEVILLE AND DECATUR...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND INTENSE DOWNPOURS WILL OCCUR WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...DECATUR...REDSTONE ARSENAL...PRICEVILLE...
TRIANA...MARSHALL SPACE FLIGHT CENTER...HUNTSVILLE INTERNATIONAL
AIRPORT...MOORESVILLE...WHITESBURG AND LACEYS SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3451 8700 3462 8700 3469 8657 3452 8655
3450 8656 3449 8656
TIME...MOT...LOC 1005Z 262DEG 27KT 3458 8692
KULASpecial weather statement, Aug 18, 5:53 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 553 AM CDT MON AUG 18 2014 ALZ009-010-181130- DE KALB AL-JACKSON AL- 553 AM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND SOUTHEASTERN JACKSON COUNTIES UNTIL 630 AM CDT... AT 552 AM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS WITH INTENSE DOWNPOURS OVER SCOTTSBORO AND SECTION...MOVING EAST AT 30 MPH. BRIEF WINDS IN EXCESS OF 30 MPH WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SCOTTSBORO...HENAGAR...STEVENSON...HOLLYWOOD...SECTION...IDER... PISGAH...DUTTON...SULPHER SPRINGS AND MARTINTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3458 8611 3483 8597 3489 8559 3461 8554 TIME...MOT...LOC 1052Z 266DEG 37KT 3463 8597 KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 4:01 AM CDT | Special Weather Statement | HUN | Moore | 59 min |
| Aug 18, 4:33 AM CDT | Flash Flood Warning | HUN | Franklin, Moore | 3 hr |
| Aug 18, 3:38 PM CDT | Special Weather Statement | HUN | Franklin | 52 min |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.